Alert archive / Wisconsin / Flash Flood Watches in 2017
Flash Flood Watch 4, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Jul 19, 2017, 9:44 PM CDT for Wabasha County, Minnesota; 5 counties in Wisconsin. It took effect at Jul 20, 2017, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2017, 9:44 PM CDT (02:44 UTC)
- In effect from
- Jul 20, 2017, 12:00 AM CDT
- Expired
- Jul 20, 2017, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Wabasha County, MN, Buffalo County, WI, Jackson County, WI, La Crosse County, WI, Monroe County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 42 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -693 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884 WGUS63 KARX 200244 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service La Crosse WI 944 PM CDT Wed Jul 19 2017 ...Flash Flooding Possible Tonight... .Thunderstorms could produce 2 to locally 4 inches of rainfall through the overnight hours. Flash flooding may develop if storms repeat over the same areas. If you are near a river or stream monitor the weather closely tonight. MNZ079-WIZ032>034-041-042-201045- /O.NEW.KARX.FF.A.0004.170720T0500Z-170720T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wabasha-Buffalo-Trempealeau-Jackson-La Crosse-Monroe- Including the cities of Wabasha, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, and Tomah 944 PM CDT Wed Jul 19 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THURSDAY... The National Weather Service in La Crosse has issued a * Flash Flood Watch for portions of southeast Minnesota and west central Wisconsin, including the following areas, in southeast Minnesota, Wabasha. In west central Wisconsin, Buffalo, Jackson, La Crosse, Monroe, and Trempealeau. * Until 7 AM CDT Thursday * Thunderstorms could produce heavy rainfall overnight. 2 to locally 4 inches of rainfall is possible. * If storms repeat over the same areas flash flooding could develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Wetenkamp
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 6:49 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 19, 6:49 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 649 PM CDT Wed Jul 19 2017 .SHORT TERM...(Tonight through Thursday Night) Issued at 222 PM CDT Wed Jul 19 2017 Attention focused on severe potential tonight. Currently watching a complex of storms that has a history of high winds pushing across eastern SD/southwest MN. These storms are expected to continue as they move east/southeast along a fairly strong CAPE gradient with 70+ dew point in place south of I-90. Question is, how strong will the storms be as they approach? Plenty of CAPE to continue fueling storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for storm organization. Will maintain a close watch of this over the next several hours. Later this evening, after this complex passes, a strong 850mb low level jet kicks in and will likely kick off more storms over the existing cold pool with development expected to be . somewhere near the I-94 corridor. Again plenty of CAPE to fuel storms into the overnight hours with ample shear. These storms will be elevated in nature with large hail being the main threat, along with torrential downpours given precipitable water values nearing 2 inches. Storms look to be progressive in nature, so flooding rains do not look likely. Although, localized ponding of water/brief nuisance flooding cannot be ruled out. A bit of a break in the action for Thursday as models indicating high pressure moving in. Kept a small chance of showers/storms in for areas south of I-90/ closer to frontal/outflow boundary left behind from departing storms. Otherwise, a fairly warm/muggy day in tap with highs in the 80s and dew points in the upper 60s to the lower 70s. Storm chances return to areas mainly south of I-94 later Thursday night as low pressure over the Plains pulls that boundary back north as a warm front. .LONG TERM...(Friday through Wednesday) Issued at 222 PM CDT Wed Jul 19 2017 Strong to severe storms look likely Friday into Friday night as a warm front sets up across northern IA/IL and weak low pressure tracks east out of the Central Plains. Ample CAPE and Bulk Shear will dictate a severe threat. Looks like right now we would be north of the warm front with elevated storms. So, main severe threat looks to be large hail and torrential downpours/possible localized flooding. However, if the front can manage a slight nudge north some storms could get rooted in the boundary layer, producing a tornado threat as well. Right now, looking like a widespread 1-2 inch rainfall is likely south of I-94 with some localized higher amounts as precipitable water values peak out in the 2-2.5 inch range. This could pose a threat for some slightly more than localized flooding, especially for those areas with poor drainage. Will maintain a close eye on this severe/flooding potential. Showers and a few storms still possible through the weekend as a fairly strong mid-level trough moves slowly southeast across the area. Otherwise, remaining very warm/humid through Saturday with some drying/cooling on Sunday. Looks dry on Monday into Tuesday with high pressure drifting across the region but then shower/thunderstorm chances return Tuesday Night/Wednesday as a cold front tracks out of the Northern Plains into the Upper Mississippi River Valley region. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 648 PM CDT Wed Jul 19 2017 Bulk of the first cluster of storms now along and east of the Mississippi River and will be exiting the KLSE TAF site within the next hour. KRST is free and clear of storms now. Watching for another round of storms to move southeast through the area after 04z and then exit by 11z. Bulk of these storms looks to avoid the TAF sites staying mainly north of I-90 in WI...but close enough to include VCTS for a few hours. Otherwise, looks like mainly VFR conditions through the period. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM...DAS AVIATION...DAS
Hazardous weather outlook, Jul 19, 8:57 PM CDT, 47 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 857 PM CDT Wed Jul 19 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 857 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Tonight Thunderstorms are expected during the overnight hours. The storms will be capable of producing heavy rainfall. If the storms track over the same areas that received heavier rains this evening, flooding may develop. At this time it appears that portions of southeast Minnesota into southwest and central Wisconsin will see the heaviest rain. The heavy rain will end by 4 AM across southeast Minnesota and by 6 AM across western into central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Local storm report, Jul 19, 7:54 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST OSAGE 43.28N 92.81W
07/19/2017 E70 MPH MITCHELL IA TRAINED SPOTTER
&&
SHEALocal storm report, Jul 19, 8:00 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
800 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
07/19/2017 RICHLAND WI TRAINED SPOTTER
LARGE BRANCHES FALLING IN TOWN
&&
SHEALocal storm report, Jul 19, 8:07 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
807 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HEAVY RAIN CATARACT 44.09N 90.83W
07/19/2017 M1.56 INCH MONROE WI TRAINED SPOTTER
0806 PM HEAVY RAIN 1 NW TOMAH 44.00N 90.52W
07/19/2017 M2.57 INCH MONROE WI TRAINED SPOTTER
&&
SHEALocal storm report, Jul 19, 8:12 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
812 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG MONONA 43.05N 91.39W
07/19/2017 CLAYTON IA LAW ENFORCEMENT
LOTS OF TREES AND POWER LINES DOWN. CORN ALSO IMPACTED.
DAMAGE CONTINUED TOWARD MCGREGOR.
&&
SHEALocal storm report, Jul 19, 8:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 N CLAREMONT 44.08N 93.00W
07/19/2017 DODGE MN PUBLIC
DAMAGE TO TURKEY FARM AND POWER LINES. TIME
AND LOCATION ESTIMATED BASED ON RADAR.
0430 PM TSTM WND DMG 2 N CLAREMONT 44.08N 93.00W
07/19/2017 DODGE MN PUBLIC
DAMAGE TO TURKEY FARM AND POWER LINES. TIME
AND LOCATION ESTIMATED BASED ON RADAR.
0435 PM TSTM WND DMG CLAREMONT 44.04N 93.00W
07/19/2017 DODGE MN EMERGENCY MNGR
0435 PM TSTM WND DMG 2 NE CLAREMONT 44.07N 92.97W
07/19/2017 DODGE MN EMERGENCY MNGR
BUILDING DAMAGE REPORTED.
0435 PM TSTM WND DMG 3 NE CLAREMONT 44.08N 92.95W
07/19/2017 DODGE MN STORM CHASER
TREES UPROOTED AND ROOF BLOWN OFF OF
BUILDING. TIME ESTIMATED BASED ON RADAR.
0435 PM TSTM WND GST CLAREMONT 44.04N 93.00W
07/19/2017 E65 MPH DODGE MN TRAINED SPOTTER
POWER OUT.
0435 PM TSTM WND DMG 3 NE CLAREMONT 44.08N 92.95W
07/19/2017 DODGE MN STORM CHASER
TREES UPROOTED AND ROOF BLOWN OFF OF
BUILDING. TIME ESTIMATED BASED ON RADAR.
0453 PM TSTM WND GST 3 NW ROCHESTER 44.04N 92.52W
07/19/2017 M45 MPH OLMSTED MN EMERGENCY MNGR
0453 PM TSTM WND GST 2 S NORA SPRINGS 43.12N 93.01W
07/19/2017 E65 MPH FLOYD IA FIRE DEPT/RESCUE
0453 PM TSTM WND GST 3 N NORA SPRINGS 43.19N 93.01W
07/19/2017 E65 MPH FLOYD IA FIRE DEPT/RESCUE
0456 PM TSTM WND GST RUDD 43.13N 92.90W
07/19/2017 E65 MPH FLOYD IA FIRE DEPT/RESCUE
0456 PM NON-TSTM WND GST RUDD 43.13N 92.90W
07/19/2017 E65 MPH FLOYD IA FIRE DEPT/RESCUE
0457 PM TSTM WND GST OSAGE 43.28N 92.81W
07/19/2017 E70 MPH MITCHELL IA TRAINED SPOTTER
0459 PM TSTM WND DMG OSAGE 43.29N 92.81W
07/19/2017 MITCHELL IA STORM CHASER
WIDESPREAD TREE DAMAGE REPORTED. 6 TO 8 INCH
DIAMETER TREES DOWN. ESTIMATED 70 TO 80 MPH
WINDS. TIME ESTIMATED BASED ON RADAR.
0459 PM TSTM WND DMG OSAGE 43.29N 92.81W
07/19/2017 MITCHELL IA STORM CHASER
WIDESPREAD TREE DAMAGE REPORTED. 6 TO 8 INCH
DIAMETER TREES DOWN. ESTIMATED 70 TO 80 MPH
WINDS. TIME ESTIMATED BASED ON RADAR.
0500 PM TSTM WND DMG 1 NE NORA SPRINGS 43.15N 93.00W
07/19/2017 FLOYD IA TRAINED SPOTTER
NUMEROUS TREES DOWN IN NORA SPRINGS.
0500 PM TSTM WND DMG 3 ENE MITCHELL 43.34N 92.81W
07/19/2017 MITCHELL IA TRAINED SPOTTER
HEALTHY 5-6" DIAMETER TREE SNAPPED AT BASE,
DOWNED POWER LINES. TIME ESTIMATED FROM
RADAR.
0500 PM TSTM WND DMG 3 ENE MITCHELL 43.34N 92.81W
07/19/2017 MITCHELL IA TRAINED SPOTTER
HEALTHY 5-6" DIAMETER TREE SNAPPED AT BASE,
DOWNED POWER LINES. TIME ESTIMATED FROM
RADAR.
0500 PM TSTM WND DMG NORA SPRINGS 43.15N 93.00W
07/19/2017 FLOYD IA TRAINED SPOTTER
NUMEROUS TREES DOWN IN NORA SPRINGS.
0500 PM TSTM WND DMG OSAGE 43.28N 92.81W
07/19/2017 MITCHELL IA TRAINED SPOTTER
TREE DAMAGE REPORTED IN OSAGE. ESTIMATED
WIND GUSTS OF 70 MPH.
0500 PM TSTM WND GST 2 NE ROCHESTER 44.03N 92.45W
07/19/2017 E60 MPH OLMSTED MN EMERGENCY MNGR
0501 PM TSTM WND GST OSAGE 43.28N 92.81W
07/19/2017 E70 MPH MITCHELL IA TRAINED SPOTTER
MULTIPLE TREES DOWN.
0501 PM TSTM WND GST OSAGE 43.28N 92.81W
07/19/2017 E70 MPH MITCHELL IA TRAINED SPOTTER
MULTIPLE TREES DOWN.
0507 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
07/19/2017 E60 MPH FLOYD IA FIRE DEPT/RESCUE
0512 PM TSTM WND GST COLWELL 43.16N 92.59W
07/19/2017 M62 MPH FLOYD IA CO-OP OBSERVER
TREE BRANCHES DOWN.
0512 PM TSTM WND GST COLWELL 43.16N 92.59W
07/19/2017 M62 MPH FLOYD IA CO-OP OBSERVER
TREE BRANCHES DOWN.
0520 PM TSTM WND GST NEW HAMPTON 43.06N 92.31W
07/19/2017 E66 MPH CHICKASAW IA BROADCAST MEDIA
REPORTED FROM SCHOOLNET SITE IN TOWN.
0520 PM TSTM WND GST ALTA VISTA 43.20N 92.42W
07/19/2017 E70 MPH CHICKASAW IA TRAINED SPOTTER
WIDESPREAD TREE DAMAGE, ONE TREE LAYING ON
POWER LINES.
0520 PM TSTM WND GST ALTA VISTA 43.20N 92.42W
07/19/2017 E70 MPH CHICKASAW IA TRAINED SPOTTER
WIDESPREAD TREE DAMAGE, ONE TREE LAYING ON
POWER LINES.
0521 PM FLOOD ROCHESTER 44.01N 92.48W
07/19/2017 OLMSTED MN AMATEUR RADIO
STREET FLOODING NEAR ST MARYS.
0527 PM TSTM WND DMG 3 ENE NEW HAMPTON 43.08N 92.26W
07/19/2017 CHICKASAW IA BROADCAST MEDIA
POWER LINES DOWN ALONG / NEAR HIGHWAY 24.
0529 PM TSTM WND GST 1 NE CARIMONA 43.67N 92.14W
07/19/2017 M50 MPH FILLMORE MN EMERGENCY MNGR
AT FILLMORE CO AIRPORT.
0530 PM TSTM WND DMG SAINT CHARLES 43.97N 92.06W
07/19/2017 WINONA MN EMERGENCY MNGR
POWER LINES DOWN.
0535 PM TORNADO 2 WSW FORT ATKINSON 43.13N 91.98W
07/19/2017 WINNESHIEK IA LAW ENFORCEMENT
DELAYED REPORT OF A TORNADO BETWEEN JACKSON
JUNCTION AND FORT ATKINSON. TIME ESTIMATED
FROM RADAR.
0535 PM TSTM WND DMG WAUCOMA 43.06N 92.03W
07/19/2017 FAYETTE IA TRAINED SPOTTER
TREES BLOWN DOWN.
0535 PM TORNADO 2 WSW FORT ATKINSON 43.13N 91.98W
07/19/2017 WINNESHIEK IA LAW ENFORCEMENT
DELAYED REPORT OF A TORNADO BETWEEN JACKSON
JUNCTION AND FORT ATKINSON. TIME ESTIMATED
FROM RADAR.
0538 PM TSTM WND DMG 1 WNW BETHANY 44.03N 91.94W
07/19/2017 WINONA MN EMERGENCY MNGR
TREES DOWN NEAR HIGHWAY 14 AND COUNTY ROAD
33.
0538 PM TSTM WND GST 1 S HARMONY 43.54N 92.01W
07/19/2017 M53 MPH FILLMORE MN FIRE DEPT/RESCUE
0540 PM TSTM WND DMG SPILLVILLE 43.20N 91.95W
07/19/2017 WINNESHIEK IA EMERGENCY MNGR
NUMEROUS TREES DOWN IN SPILLVILLE. TIME
ESTIMATED FROM RADAR.
0540 PM TSTM WND DMG SPILLVILLE 43.20N 91.95W
07/19/2017 WINNESHIEK IA EMERGENCY MNGR
NUMEROUS TREES DOWN IN SPILLVILLE. TIME
ESTIMATED FROM RADAR.
0541 PM TSTM WND DMG 1 W ELDORADO 43.05N 91.85W
07/19/2017 FAYETTE IA 911 CALL CENTER
TREES BLOWN DOWN.
0547 PM TSTM WND DMG CRESCO 43.37N 92.12W
07/19/2017 HOWARD IA LAW ENFORCEMENT
POWER LINES DOWN ACROSS THE TOWN OF CRESCO.
0547 PM TSTM WND DMG CRESCO 43.37N 92.12W
07/19/2017 HOWARD IA LAW ENFORCEMENT
POWER LINES DOWN ACROSS THE TOWN OF CRESCO.
0549 PM TSTM WND DMG CLERMONT 43.00N 91.65W
07/19/2017 FAYETTE IA 911 CALL CENTER
TREES DOWN.
0552 PM TSTM WND DMG RIDGEWAY 43.30N 91.99W
07/19/2017 WINNESHIEK IA TRAINED SPOTTER
2 FT DIAMETER TREES DOWN.
0552 PM TSTM WND DMG RIDGEWAY 43.30N 91.99W
07/19/2017 WINNESHIEK IA TRAINED SPOTTER
2 FT DIAMETER TREES DOWN.
0603 PM TSTM WND DMG MONONA 43.05N 91.39W
07/19/2017 CLAYTON IA LAW ENFORCEMENT
LOTS OF TREES AND POWER LINES DOWN. CORN
ALSO IMPACTED. DAMAGE CONTINUED TOWARD
MCGREGOR.
0605 PM TSTM WND GST 2 NNW FAYETTE 42.87N 91.82W
07/19/2017 M50 MPH FAYETTE IA AMATEUR RADIO
SOME BRANCHES DOWN.
0612 PM TSTM WND DMG WAUKON 43.27N 91.48W
07/19/2017 ALLAMAKEE IA PUBLIC
PART OF A ROOF REMOVED FROM AN OUTBUILDING
AND CORN PUSHED OVER. TIME ESTIMATED BASED
ON RADAR. RECEIVED VIA SOCIAL MEDIA.
0612 PM TSTM WND DMG WAUKON 43.27N 91.48W
07/19/2017 ALLAMAKEE IA PUBLIC
PART OF A ROOF REMOVED FROM AN OUTBUILDING
AND CORN PUSHED OVER. TIME ESTIMATED BASED
ON RADAR. RECEIVED VIA SOCIAL MEDIA.
0614 PM TSTM WND DMG 4 SSE WAUKON 43.22N 91.45W
07/19/2017 ALLAMAKEE IA STORM CHASER
CORN BLOWN DOWN. SHED DAMAGE. TREE BLOWN ON
HOUSE.
0615 PM TSTM WND DMG 6 ESE DECORAH 43.27N 91.68W
07/19/2017 WINNESHIEK IA PUBLIC
TREES SNAPPED OR UPROOTED.
0615 PM TSTM WND GST 6 ESE DECORAH 43.27N 91.68W
07/19/2017 0 MPH WINNESHIEK IA PUBLIC
TREES SNAPPED OR UPROOTED.
0620 PM TSTM WND GST 1 NE PRAIRIE DU CHIEN 43.05N 91.13W
07/19/2017 E65 MPH CRAWFORD WI TRAINED SPOTTER
TREES DOWN AND CORN DAMAGE JUST EAST OF
PRAIRIE DU CHIEN.
0620 PM TSTM WND GST 1 NE PRAIRIE DU CHIEN 43.05N 91.13W
07/19/2017 E65 MPH CRAWFORD WI TRAINED SPOTTER
TREES DOWN AND CORN DAMAGE JUST EAST OF
PRAIRIE DU CHIEN.
0620 PM TSTM WND DMG 2 SE PRAIRIE DU CHIEN 43.02N 91.11W
07/19/2017 CRAWFORD WI BROADCAST MEDIA
HANGER DAMAGED AT AIRPORT. TIME ESTIMATED.
0623 PM TSTM WND GST 3 NNW EDGEWOOD 42.68N 91.42W
07/19/2017 M52 MPH CLAYTON IA FIRE DEPT/RESCUE
AT FIRE HALL IN EDGEWOOD.
0625 PM TSTM WND GST PATCH GROVE 42.94N 90.97W
07/19/2017 E70 MPH GRANT WI EMERGENCY MNGR
0625 PM TSTM WND GST 1 SSE DE SOTO 43.41N 91.19W
07/19/2017 E60 MPH CRAWFORD WI TRAINED SPOTTER
0627 PM TSTM WND DMG 3 NE MOUNT HOPE 43.00N 90.82W
07/19/2017 GRANT WI TRAINED SPOTTER
SHED DAMAGED. 4-WHEELER BLOWN OVER FROM
EXTREME WINDS.
0628 PM TSTM WND GST 1 NNE FRENCH ISLAND 43.88N 91.26W
07/19/2017 M54 MPH LA CROSSE WI ASOS
LSE ASOS MEASURED A 54 MPH WIND GUST.
0628 PM TSTM WND GST 1 N FRENCH ISLAND 43.88N 91.26W
07/19/2017 M54 MPH LA CROSSE WI ASOS
LSE ASOS MEASURED A 54 MPH WIND GUST.
0634 PM TSTM WND DMG STODDARD 43.66N 91.22W
07/19/2017 VERNON WI TRAINED SPOTTER
LARGE BRANCHES DOWN IN VILLAGE. TIME
ESTIMATED.
0641 PM TSTM WND DMG 5 S LA CROSSE 43.75N 91.25W
07/19/2017 LA CROSSE WI TRAINED SPOTTER
LARGE BRANCHES DOWN ALONG SOUTH AVE.
0641 PM FLOOD 1 SW LA CROSSE 43.81N 91.25W
07/19/2017 LA CROSSE WI AMATEUR RADIO
STREET FLOODING ALONG WITH SMALL BRANCHES
DOWN.
0645 PM TSTM WND DMG 5 NE STODDARD 43.72N 91.16W
07/19/2017 VERNON WI TRAINED SPOTTER
TREE LIMBS DOWN. SIZE WAS UP TO 6 INCHES IN
DIAMETER. NUMEROUS LIMBS DOWN.
0645 PM TSTM WND DMG 5 NE STODDARD 43.72N 91.16W
07/19/2017 VERNON WI TRAINED SPOTTER
TREE LIMBS DOWN. SIZE WAS UP TO 6 INCHES IN
DIAMETER. NUMEROUS LIMBS DOWN.
0647 PM TSTM WND GST 3 NE MOUNT HOPE 43.00N 90.82W
07/19/2017 E60 MPH GRANT WI PUBLIC
TREES DAMAGED.
0647 PM TSTM WND GST 3 NE MOUNT HOPE 43.00N 90.82W
07/19/2017 E60 MPH GRANT WI PUBLIC
TREES DAMAGED.
0649 PM TSTM WND GST LANCASTER 42.85N 90.71W
07/19/2017 E70 MPH GRANT WI EMERGENCY MNGR
TREES/POWERLINES DOWN. SIGNIFICANT DAMAGE.
POWER OUTAGES.
0650 PM TSTM WND GST 5 ENE ELLENBORO 42.81N 90.52W
07/19/2017 M61 MPH GRANT WI TRAINED SPOTTER
0650 PM TSTM WND GST PLATTEVILLE 42.74N 90.48W
07/19/2017 E70 MPH GRANT WI TRAINED SPOTTER
0650 PM TSTM WND GST PLATTEVILLE 42.74N 90.48W
07/19/2017 E70 MPH GRANT WI TRAINED SPOTTER
0650 PM TSTM WND GST 5 ENE ELLENBORO 42.81N 90.52W
07/19/2017 M61 MPH GRANT WI TRAINED SPOTTER
0651 PM TSTM WND GST 1 SSE LA CROSSE 43.81N 91.22W
07/19/2017 E60 MPH LA CROSSE WI NWS EMPLOYEE
BRANCHES DOWN.
0651 PM TSTM WND GST 2 SSE LA CROSSE 43.81N 91.22W
07/19/2017 E60 MPH LA CROSSE WI NWS EMPLOYEE
BRANCHES DOWN.
0651 PM TSTM WND DMG READSTOWN 43.45N 90.76W
07/19/2017 VERNON WI 911 CALL CENTER
TREES AND POWER LINES DOWN.
0653 PM TSTM WND GST 2 ESE LA CROSSE 43.81N 91.19W
07/19/2017 M46 MPH LA CROSSE WI OFFICIAL NWS OBS
AT NWS LA CROSSE.
0655 PM TSTM WND GST 4 NW PLATTEVILLE 42.78N 90.53W
07/19/2017 M66 MPH GRANT WI TRAINED SPOTTER
TREE DAMAGE, INCLUDING AN OAK FALLING ON
POWER LINES. TIME ESTIMATED FROM RADAR.
0655 PM TSTM WND GST 4 NW PLATTEVILLE 42.78N 90.53W
07/19/2017 M66 MPH GRANT WI TRAINED SPOTTER
TREE DAMAGE, INCLUDING AN OAK FALLING ON
POWER LINES. TIME ESTIMATED FROM RADAR.
0700 PM TSTM WND DMG 1 WSW BLUE RIVER 43.18N 90.59W
07/19/2017 GRANT WI EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0711 PM FLOOD 1 SW LA CROSSE 43.81N 91.25W
07/19/2017 LA CROSSE WI NWS EMPLOYEE
STREET FLOODING IN LA CROSSE. SOME PLACES A
FOOT DEEP.
0713 PM TSTM WND DMG LA FARGE 43.58N 90.64W
07/19/2017 VERNON WI 911 CALL CENTER
TREES AND POWER LINES DOWN.
0725 PM TSTM WND DMG 1 SSW GOTHAM 43.21N 90.30W
07/19/2017 RICHLAND WI AMATEUR RADIO
TREES AND POWER LINES DOWN.
0759 PM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
07/19/2017 RICHLAND WI TRAINED SPOTTER
LARGE BRANCHES FALLING IN TOWN.
0806 PM HEAVY RAIN 1 ENE CATARACT 44.09N 90.83W
07/19/2017 M1.56 INCH MONROE WI TRAINED SPOTTER
0806 PM HEAVY RAIN 1 NW TOMAH 44.00N 90.52W
07/19/2017 M2.57 INCH MONROE WI TRAINED SPOTTER
&&Special weather statement, Jul 19, 8:33 PM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service La Crosse WI 833 PM CDT Wed Jul 19 2017 WIZ043-044-200315- Juneau-Adams- Including the cities of Mauston and Friendship 833 PM CDT Wed Jul 19 2017 ...Gusty Winds Lingering Behind The Thunderstorms... Winds in central Wisconsin continue to gust in the 40 to 50 mph range at times from the southeast. These will diminish over the next hour or so as the storms move away from the area. Very small tree limbs could fall from these winds and items not tied down could be moved. More storms are expected later tonight. baumgardt
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:18 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 23 hr |
| Jul 20, 12:09 AM CDT | Severe Thunderstorm Warning | ARX | Winona | 51 min |
| Jul 20, 12:39 AM CDT | Severe Thunderstorm Warning | ARX | Houston | 34 min |
| Jul 20, 1:29 AM CDT | Flash Flood Warning | ARX | Wabasha, Winona | 4 hr |
| Jul 20, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 47 min |
| Jul 20, 2:20 AM CDT | Flash Flood Warning | ARX | Houston, Winona | 6 hr |
| Jul 20, 5:24 AM CDT | Areal Flood Warning | ARX | Winona | 3 hr |
| Jul 20, 11:31 AM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 40 hr |
| Jul 19, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 58 min |
| Jul 19, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 55 min |
| Jul 19, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 27 min |
| Jul 19, 10:15 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Jul 19, 10:59 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 61 min |
| Jul 19, 11:38 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Jul 19, 11:42 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 48 min |
| Jul 20, 1:28 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 52 hr |
| Jul 20, 2:02 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 2:50 AM CDT | Special Weather Statement | ARX | Vernon | 40 min |
| Jul 20, 3:00 AM CDT | Flash Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 6 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 51 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 7 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Jul 20, 3:03 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 47 hr |
| Jul 20, 8:17 AM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 8:28 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 8:59 AM CDT | Areal Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 12 hr |
| Jul 20, 2:17 PM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:26 PM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
Nearby
Flash Flood Watches in Wisconsin, 2017Flash Flood Watches in Minnesota, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.